The rational solution of the diophantine equation$Y$^{2}=$X$^{3}−$D$

J. W. S. Cassels Manchester

TBD mathscidoc:1701.331016

Acta Mathematica, 84, (1), 299-299, 1951.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:30 uploaded by actaadmin ] [ 57 downloads ] [ 0 comments ]
@inproceedings{j.1951the,
  title={The rational solution of the diophantine equation$Y$^{2}=$X$^{3}−$D$},
  author={J. W. S. Cassels},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203130611124725},
  booktitle={Acta Mathematica},
  volume={84},
  number={1},
  pages={299-299},
  year={1951},
}
J. W. S. Cassels. The rational solution of the diophantine equation$Y$^{2}=$X$^{3}−$D$. 1951. Vol. 84. In Acta Mathematica. pp.299-299. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203130611124725.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved